Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 4, Issue 6

Open AccessArticle
Incomplete h(x)-B-Tribonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 155-158. DOI: 10.12691/tjant-4-6-1
Pub. Date: November 05, 2016Views: 5319Downloads: 3731
Open AccessArticle
New Approach of F-Contraction Involving Fixed Point on a Closed Ball
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 159-163. DOI: 10.12691/tjant-4-6-2
Pub. Date: November 05, 2016Views: 4845Downloads: 3348
Open AccessArticle
Applications of Z-transform to Some Elemantary Functions in q- and (p,q)-Calculus
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 164-167. DOI: 10.12691/tjant-4-6-3
Pub. Date: November 05, 2016Views: 8584Downloads: 6626
Open AccessArticle
Some New Wilker and Generalized Lazarević Type Inequalities for Modified Bessel Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 168-171. DOI: 10.12691/tjant-4-6-4
Pub. Date: November 15, 2016Views: 5054Downloads: 3503
Open AccessArticle
Evaluation of Some Non-trivial Integrals from Finite Products and Sums
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 172-176. DOI: 10.12691/tjant-4-6-5
Pub. Date: November 26, 2016Views: 5068Downloads: 3489